Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this special weather statement at Oct 7, 2012, 6:35 PM EDT for Onslow County, North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2012, 6:35 PM EDT (22:35 UTC)
- Expired
- Oct 7, 2012, 7:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Newport/Morehead City, NC
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 42 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1104 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
114
WWUS82 KMHX 072235
SPSMHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
635 PM EDT SUN OCT 7 2012
NCZ098-072330-
ONSLOW-
635 PM EDT SUN OCT 7 2012
...A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ONSLOW
COUNTY THROUGH 730 PM EDT...
AT 634 PM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS OVER
FOLKSTONE...OR ABOUT OVER NORTH TOPSAIL BEACH...MOVING NORTHEAST AT
20 MPH.
COMMUNITIES AFFECTED BY THESE SHOWERS AND THUNDERSTORMS WILL
INCLUDE...FOLKSTONE...DIXON AND JACKSONVILLE.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3459 7761 3467 7745 3468 7741 3467 7739
3469 7738 3478 7716 3477 7715 3476 7712
3472 7711 3468 7712 3466 7710 3463 7711
3462 7717 3452 7733 3447 7745 3443 7751
TIME...MOT...LOC 2234Z 246DEG 19KT 3455 7746
$$
11What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Oct 7, 4:10 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Oct 7, 4:10 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
410 PM EDT SUN OCT 7 2012
.SYNOPSIS...
A COLD FRONT WILL PUSH OFFSHORE TONIGHT WITH HIGH PRESSURE
BUILDING IN FROM THE NORTHWEST MONDAY INTO TUESDAY. ANOTHER COLD
FRONT WILL APPROACH WEDNESDAY AND MOVE THROUGH WEDNESDAY NIGHT.
HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST THURSDAY WITH YET
ANOTHER FRONT MOVING THROUGH LATE FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
MID LEVEL WAVE PASSING BY TO THE NORTH TONIGHT WILL KEEP ISOLD/SCTD
CONVECTION GOING INTO THIS EVE MAINLY ACRS FAR EASTERN AND SOUTHERN
AREAS. THE WEAK CONVECTION IS BEING FOCUSED ALONG A COLD FRONT NEAR
THE COAST. THE FRONT WILL MOVE OFFSHORE TONIGHT BEING PUSHED ALONG
BY THE AFOREMENTIONED WAVE PASSING TO THE NORTH. COOL INLAND WEDGE
OF HIGH PRES WILL BUILD SOUTH TONIGHT. LOW LEVEL MOISTURE WILL
INCREASE UNDER INVERSION WITH LOW CLOUD COVER INCREASING OVERNIGHT.
COOL OVERNIGHT LOWS WILL RESULT WITH LOWS IN THE UPPER 40S INLAND TO
LOW 60S AT THE COAST. THE CHANCES FOR STEADY PRECIP WILL BE LOW BUT
SPOTTY LIGHT RAIN AND/OR DRIZZLE POSSIBLE ESPECIALLY LATER TONIGHT
AS BNDRY LAYER SATURATES.
&&
.SHORT TERM /MONDAY/...
HIGH PRESSURE WEDGE WILL BUILD TOWARD THE COAST BEHIND THE FRONT
WITH THE FCST AREA BECOMING WELL ENTRENCHED IN CLOUDY AND COOL
CONDITIONS FOR THE COLUMBUS DAY HOLIDAY. RAIN CHANCES WILL BE
INCREASING MONDAY AFTN AS ANOTHER SHORT WAVE APPROACHES. ALSO THE
FRONT MAY TRY TO PUSH BACK TOWARD THE COAST WHICH WILL ENHANCED
PRECIP CHANCES ESPECIALLY FOR COASTAL AREAS AND MAY SET OFF AN ISOLD
TSTMS DURING THE AFTN.
HIGHS TEMPS MONDAY WILL VARY FROM ONLY THE UPPER 50S WELL INLAND TO
LOW 70S ALONG SOUTHERN/CENTRAL COAST.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AS OF 3 PM SUN...THE WEATHER PATTERN THROUGH THE LONG TERM WILL
CONTINUE TO BE DOMINANT ED BY A LONG WAVE UPPER TROUGH OVER THE
EASTERN 2/3RDS OF THE CONUS WITH SEVERAL EMBEDDED SHORTWAVES
MOVING THROUGH THE FLOW ALOFT. ONE SHORTWAVE WILL BE LIFTING
NORTHEAST AWAY FROM THE AREA MON NIGHT WITH RAPID MID LEVEL DRYING
QUICKLY ENDING THE BEST PRECIP PROCESSES ACROSS THE REGION. IT WILL
REMAIN MOIST BELOW H75 HOWEVER WITH HIGH PRES RIDGING IN FROM THE
MID ATLANTIC BRINGING A STRONG LOW LEVEL INVERSION SO EXPECT
MOSTLY CLOUDY SKIES TO PERSIST WITH LIGHT RAIN OR DRIZZLE
CONTINUING LATE MON NIGHT THROUGH TUE MORNING FOLLOWED BY SLIGHT
LOW LEVEL DRYING TUE AFTERNOON. COULD SEE AREAS OF DENSE FOG
DEVELOP LATE TUE NIGHT IF SKIES CLEAR OUT SUFFICIENTLY ALLOWING
FOR GOOD RADIATIONAL COOLING AS LIGHT WINDS EXPECTED. SFC HIGH PRES
WILL SLIDE OFF THE COAST TUE NIGHT AND WED WITH ANOTHER SHORTWAVE
AND ASSOC COLD FRONT APPROACHING FROM THE NW. VERY LITTLE MOISTURE
ASSOC WITH THIS FRONT AND EXPECT A DRY FRONTAL PASSAGE WED EVENING
WITH STRONG HIGH PRES BUILDING IN FROM THE NW ON THU. THE HIGH IS
EXPECTED TO QUICKLY MOVE OFFSHORE FRI WITH ANOTHER COLD FRONT
DROPPING SOUTH ACROSS THE MID ATLANTIC. ONCE AGAIN MOISTURE LOOKS
LIMITED WITH THIS FRONT TOO AND NOT EXPECTING ANY PCPN WITH THE
FRONT DROPPING THROUGH FRI NIGHT. HIGH PRES WILL BUILD IN FROM THE
NORTH SAT AND SUN. TEMPS WILL VARY SEVERAL DEGREES EACH DAY WITH
HIGHS AROUND 5-10 DEGREES BELOW NORMAL FOLLOWING EACH FRONTAL
PASSAGE...TUE...THU AND SAT WHILE TEMPS WILL WARM TO NEAR NORMAL
IN THE M/U70S AHEAD EACH FRONT...ON WED AND FRI.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH 18Z MONDAY/
LINGERING MVFR CIGS AFFECTING THE INLAND TERMINALS. LATEST VIS SATL
TRENDS SUGGEST THE LOW CLOUDS MAY ERODE FOR A TIME LATE THIS AFTN OR
EARLY EVE BEFORE FILLING BACK IN WITH LOW LEVEL MOISTURE INCREASING
TONIGHT. EXPECT MAINLY MVFR CIGS OVERNIGHT THEN A PERIOD OF IFR CIGS
BY SUNRISE. NOT EXPECTING MUCH CLEARING THRU MIDDAY MONDAY WITH
MOISTURE STUCK UNDER A LOW LEVEL INVERSION. SHUD SEE SLOW RISE IN
CLOUD BASES THO WITH MAINLY MVFR CIGS BY LATE MORNING OR MIDDAY.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 3 PM SUN...A STRONG LOW LEVEL INVERSION WILL BE IN PLACE MON
NIGHT INTO TUE BRINGING AREAS OF RAIN AND DRIZZLE ACROSS RTES WITH
CONDITIONS PER DOMINANTLY IFR OR BELOW. SOME IMPROVEMENT POSSIBLE
TUE AFTERNOON AND EVENING AS THE COLUMN GRADUALLY DRIES BUT WILL
LIKELY PROVIDE BETTER RADIATIONAL COOLING TUE NIGHT WITH DENSE
FOG POSSIBLE. THE COLUMN DRIES SIGNIFICANTLY WED AND EXPECT VFR
CONDITIONS TO RETURN BY MID DAY WED. ANOTHER COLD FRONT MOVES
ACROSS RTES WED NIGHT BUT AT THIS TIME FROPA LOOKS DRY WITH VFR
CONDITIONS DOMINATING THROUGH FRI.
&&
.MARINE...
SHORT TERM /THROUGH MONDAY/
COLD FRONT WILL PUSH BACK OFFSHORE TONIGHT WITH A MODERATE TO STRONG
POST FRONTAL N/NE SURGE WORKING DOWN THE COAST THRU MIDNIGHT. EXPECT
SEAS WILL BUILD TO SMALL CRAFT ADVISORY LEVELS (6 FT) TONIGHT OVER
NORTHERN AND CENTRAL WATERS AS A RESULT AND LIKELY CONTINUE INTO
MONDAY IN THE NNE FLOW. WINDS MAY GUST NEAR 25 KTS AT TIMES AS WELL
BUT SUSTAINED WINDS GENERALLY EXPECTED TO REMAIN JUST BLO SCA LEVELS
THRU MONDAY.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 3 PM SUN...HIGH PRES WILL BE RIDGING INTO CENTRAL NC MON
NIGHT THROUGH TUE BRINGING NLY WINDS AROUND 15-20 KT MON
NIGHT...GRADUALLY SUBSIDING TUE AND TUE NIGHT. 12Z WAVEWATCH
SLIGHTLY LOWER WITH SEAS GENERALLY WITH A MAXIMUM OF 5 FT ACROSS
THE NRN WATERS MON EVENING BUT IT WAS UNDERDONE WITH NLY FLOW LAST
NIGHT AND AM RELUCTANT TO DROP THE SCA AT THIS TIME AND WILL
MAINTAIN MINIMAL SCA CONDITIONS THROUGH MON NIGHT. HIGH PRES WILL
MOVE OFFSHORE TUE NIGHT AND WED WITH ANOTHER FRONT APPROACHING
FROM THE WEST PROGGED TO MOVE THROUGH WED NIGHT. STRONG CAA BEHIND
THIS FRONT EXPECTED TO BRING SCA CONDITIONS WITH NLY WINDS AROUND
15-20 KT WITH GUSTS TO AROUND 25 KT ALONG WITH BUILDING SEAS UP
TO 6-7 FT WED NIGHT INTO THU. HIGH PRES SETTLES ACROSS THE WATERS
THU NIGHT AND FRI WITH LIGHTER WINDS EXPECTED WITH SEAS AROUND 2-4
FT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM MONDAY TO 5 AM EDT TUESDAY FOR
AMZ150-152-154.
&&
SYNOPSIS...BTC/SK
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...SK
AVIATION...BTC/SK
MARINE...BTC/SKHazardous weather outlook, Oct 7, 2:46 AM EDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 246 AM EDT SUN OCT 7 2012 NCZ029-044>046-079-090-091-080700- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-DUPLIN-LENOIR- 246 AM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-080-081-092>095-098-103-104-080700- MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-CRAVEN-PAMLICO-CARTERET- ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 246 AM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL STALL JUST INLAND FROM THE COAST TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE FRONT THIS AFTERNOON AND SOME MAY PRODUCE GUSTY WINDS AND SMALL HAIL. THE FRONT WILL SLIDE OFFSHORE THIS EVENING ENDING THE THREAT FOR STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 7, 4:55 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
455 PM EDT SUN OCT 7 2012
NCZ098-072130-
ONSLOW-
455 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW COUNTY THROUGH 530
PM EDT...
AT 455 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF HAWS RUN...OR ABOUT 10 MILES NORTHWEST OF NORTH TOPSAIL
BEACH...MOVING NORTH AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAWS RUN...VERONA...
AND RURAL WESTERN ONSLOW COUNTY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3470 7767 3481 7764 3476 7744 3453 7751
3453 7760
TIME...MOT...LOC 2055Z 194DEG 9KT 3459 7759
DAGSpecial weather statement, Oct 7, 5:26 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
526 PM EDT SUN OCT 7 2012
NCZ098-072230-
ONSLOW-
526 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW COUNTY THROUGH 630
PM EDT...
AT 526 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
VERONA...OR OVER NEW RIVER AIR STATION...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NEW RIVER AIR
STATION...CAMP LEJEUNE MAIN GATE...JACKSONVILLE...MIDWAY PARK...PINEY
GREEN...KELLUM.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3470 7754 3485 7735 3468 7720 3462 7736
3465 7735 3467 7737 3465 7736 3463 7737
3461 7741 3461 7743 3460 7744
TIME...MOT...LOC 2126Z 233DEG 13KT 3468 7745
DAGSpecial weather statement, Oct 7, 5:30 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
530 PM EDT SUN OCT 7 2012
NCZ098-072200-
ONSLOW-
530 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS WESTERN ONSLOW COUNTY
THROUGH 600 PM EDT...
AT 529 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF FOLKSTONE...OR ABOUT 11 MILES NORTHWEST OF NORTH TOPSAIL
BEACH...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...HAWS RUN...DIXON...
AND RURAL WESTERN ONSLOW COUNTY.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3454 7761 3464 7765 3471 7753 3457 7742
3451 7759
TIME...MOT...LOC 2129Z 240DEG 13KT 3459 7759
DAGSpecial weather statement, Oct 7, 6:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
635 PM EDT SUN OCT 7 2012
NCZ098-072330-
ONSLOW-
635 PM EDT SUN OCT 7 2012
...A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ONSLOW
COUNTY THROUGH 730 PM EDT...
AT 634 PM EDT...DOPPLER RADAR INDICATED A BAND OF SHOWERS OVER
FOLKSTONE...OR ABOUT OVER NORTH TOPSAIL BEACH...MOVING NORTHEAST AT
20 MPH.
COMMUNITIES AFFECTED BY THESE SHOWERS AND THUNDERSTORMS WILL
INCLUDE...FOLKSTONE...DIXON AND JACKSONVILLE.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3459 7761 3467 7745 3468 7741 3467 7739
3469 7738 3478 7716 3477 7715 3476 7712
3472 7711 3468 7712 3466 7710 3463 7711
3462 7717 3452 7733 3447 7745 3443 7751
TIME...MOT...LOC 2234Z 246DEG 19KT 3455 7746
11The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 3:13 AM EDT | Small Craft Advisory | MHX | 72 hr | |
| Oct 7, 4:55 PM EDT | Special Weather Statement | MHX | Onslow | 35 min |
| Oct 7, 5:26 PM EDT | Special Weather Statement | MHX | Onslow | 64 min |
| Oct 7, 5:30 PM EDT | Special Weather Statement | MHX | Onslow | 30 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.